# SDR FDEA201005011412

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX UPPER SURFACE EXFOLIATED IN SEVERAL LOCATIONS AND HAS CORROSION AT THE MAJORITY OF FASTENER HOLES -RBL 106 TO RBL 73,  FS 1300 TO 1332.  REMOVED CORROSION BY BLENDING. REMOVED 11 EA FASTENERS CHECKED LIMITS IAW EA8-5730-139141 AND REINSTALLED FASTENERS IAW SRM 51-31-01 AND EA 8-5730-139141 AT STA 1300-1332, LBL 73-LBL38. REPAIR CLASSIFIED AS MAJOR REPAIR.
